CSpace
二阶非线性时滞方程的振动定理
俞元洪
1989
Source Publication数学季刊
ISSN1002-0462
Volume000Issue:003Pages:89
Abstract本文给出了一类非线性时滞方程的一切解均为振动的若干充分条件, 考虑二阶非线性时滞方程 (r(t)x′(t))′+α(t)f(x(τ 1 (t)))g(x′(τ 2 (t))=0对(1)中函数我们作如下基本假设: 1)r(t)>0,且r(t),a(t)∈ct 0 ,∞);
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47898
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
俞元洪. 二阶非线性时滞方程的振动定理[J]. 数学季刊,1989,000(003):89.
APA 俞元洪.(1989).二阶非线性时滞方程的振动定理.数学季刊,000(003),89.
MLA 俞元洪."二阶非线性时滞方程的振动定理".数学季刊 000.003(1989):89.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.